Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spectral asymptotics for Toeplitz matrices generated by the Poisson-Charlier polynomials


Author: Georgi E. Karadzhov
Journal: Proc. Amer. Math. Soc. 114 (1992), 129-134
MSC: Primary 47Bxx; Secondary 15-XX, 47Axx
DOI: https://doi.org/10.1090/S0002-9939-1992-1091185-0
MathSciNet review: 1091185
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A conjecture of Grenander and Szegö for the traces of Toeplitz matrices generated by the Poisson-Charlier polynomials is proved.


References [Enhancements On Off] (What's this?)

  • [1] I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonselfadjoint operators, Translated from the Russian by A. Feinstein. Translations of Mathematical Monographs, Vol. 18, American Mathematical Society, Providence, R.I., 1969. MR 0246142
  • [2] Ulf Grenander and Gabor Szegö, \cyr Tëplitsevy formy i ikh prilozheniya, Translated from the English by N. S. Landkof, Izdat. Inostr. Lit., Moscow, 1961 (Russian). MR 0130488
  • [3] Victor Guillemin, Some classical theorems in spectral theory revisited, Seminar on Singularities of Solutions of Linear Partial Differential Equations (Inst. Adv. Study, Princeton, N.J., 1977/78) Ann. of Math. Stud., vol. 91, Princeton Univ. Press, Princeton, N.J., 1979, pp. 219–259. MR 547021
  • [4] B. M. Levitan, Počti-periodičeskie funkcii, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1953 (Russian). MR 0060629
  • [5] J. Meixner, Erzeugende Funktionen der Charlierschen Polynome, Math. Z. 44 (1939), no. 1, 531–535 (German). MR 1545784, https://doi.org/10.1007/BF01210670
  • [6] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. vol. 23, Amer. Math. Soc., Providence, RI, 1959.
  • [7] Harold Widom, Eigenvalue distribution theorems for certain homogeneous spaces, J. Funct. Anal. 32 (1979), no. 2, 139–147. MR 534671, https://doi.org/10.1016/0022-1236(79)90051-X

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47Bxx, 15-XX, 47Axx

Retrieve articles in all journals with MSC: 47Bxx, 15-XX, 47Axx


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1091185-0
Article copyright: © Copyright 1992 American Mathematical Society